| Catalog Number |
833-113 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Customer complaint could not be confirmed due the product sample was not available to perform a proper investigation.Dhr investigation did not show issues related to complaint.Without the device to evaluate, the probable root cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
"it was reported that during use on a patient, "there were times when the needle part and suture breaks".No patient harm or injury.At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.